# SDR DALA2021050602574

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK INDICATION ON FRAME 66 LH SIDE ON OPEN FASTENER HOLE H4 ON DOOR STOP FITTING 1 POSITION. CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME PER SRM A320 53-41-12. REPAIR WILL BE CONTINUED ON MONITOR. (1800523)
